Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Bumps on lips. Taken Benadryl and Tylenol. Lips hanging due to swelling?

I had restalyne yesterday in folds and slightly on upper lip. the pink area of lips not above. The outer corners of my mouth on the underside of the lip have small little bumps under the skin, and the under part hangs down slightly. Is this a result of swelling?? How long should I wait to have it reversed , if I so choose? Will diurex help with swelling? Taking benadryl and tylenol. Thanks!
Asked On : Mon, 22 Apr 2013
Answers:  6 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Hello and welcome to hcm,
The bumps are due to the restalyne injected in heavy dose.
Apply frequent ice packs to subside swelling.
Once the swelling subsides,lips will seal as usual.
Please do not take medicines until the numbness disappears.
Take medicines After consulting with your physician.
meanwhile,plenty of fluids as well as nutritious food has to be taken.
avoid biting on your lips.
Hope this helps.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
Hello and welcome to hcm,
The bumps are due to the restalyne injected in heavy dose.
Apply frequent ice packs to subside swelling.
Once the swelling subsides,lips will seal as usual.
Please do not take medicines until the numbness disappears.
Take medicines After consulting with your physician.
meanwhile,plenty of fluids as well as nutritious food has to be taken.
avoid biting on your lips.
Hope this helps.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Dentist Dr. Bibhu Dutt Nanda's  Response
hello ,
thanks for writing to us,
I would like to inform you that the bumps are sometimes as a result of filler(restalyne) being injected quite superficially, it takes 3-5 days to subside on its own. If it does not go away on its own then you can get it reversed any day, and the results will be instant.
Do not take any medicine until you have pain. Apply ice instead and massage that area not more than twice/day.
I hope this answer was useful.
take care.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response
Hi,

Thanks for asking the query,

Bumps on the lips under the skin are side effects due to the use of restalyne.
Due to swelling at the corners of the mouth there is incompetent lip seal.
The swelling can be reduce by massaging over the bumps or swelling.
If, it is not helpful then injection of hyaluronidase can be given.

If the symptoms persists or worsen you can go back to the Physician and get the checkup done.

Hope this helps out.

Regards....
Answered: Tue, 23 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Anshumala Singh's  Response
Dear friend.

Thanks for sharing your concern

Hanging of the inner surface of lips is due to swelling.

you can wait and watch for two more days.but if possible you can seek your physicians help in this regard.

Hyaluronidases are enzymes that can give you faster recovery by degradation .for dosage ,duration and administration, please contact your physician.

Hope it helps.

Thanks.

Take care.
Answered: Mon, 22 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Farah Hussain's  Response

Hello there ,

Thanks for writing your query,

Bumps on the lips is the reactionary effect of the restalyne injected in the lips .

Swelling in the lips is due to inflammatory effect on the lip mucosa which causes it to hang .
The swelling will subside by its own in 2 to 3 days .

nothing to worry about . you can wait for few days , if the symptoms do not subside in 2 to 3 days you need to consult your concerned doctor and talk to him about allergies.

Meantime you can preactice symptomatic treatment at home.
Apply oral antiseptic ,analgesic ointments like dentogel or mucogel topically over the affected area.

start with multivitamin supplements for 7 to 10 days and vitamin C lozenges will help in resolving the problem.

avoid alcohol , carbonated drinks , tobacco chewing and smoking as these may worsen the area affected.

i hope this helps ,

take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor